Go to AfricaBib home

Go to AfricaBib home AfricaBib Go to database home

bibliographic database
Line
Previous page New search

The free AfricaBib App for Android is available here

Periodical article Periodical article
Title:Une approche des difficultés linguistiques dans l'appropriation des mathématiques
Author:Effa-Mekongo, M.
Year:2001
Periodical:African Journal of Applied Linguistics
Issue:2
Period:April
Pages:42-50
Language:French
Notes:biblio. refs.
Geographic term:Africa
Subjects:language
African languages
educational systems
mathematics
Scientific information
Views